# SDR HEEA084822

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 14,441 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rod Bearing
- Part number: 412310400101
- Part serial: NH9711
- Condition: Worn
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD HAS A WORN ROD BEARING. REPAIRED.
